MathSciNet Relay Station
MathSciNet bibliographic data
MR1978047 (2004b:20057) 20F65 (20F06 20F67 57M07)
Farley, Daniel S. Finiteness and $\rm CAT(0)$ properties of diagram groups. Topology 42 (2003), no. 5, 1065–1082.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement